# SDR 98ZZZX2730

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bolt
- Condition: Broken
- Location: Bs 29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RT FR 29 WING TO FUSELAGE LUG ATTACH BOLT BROKE AT STR NR 12.  REMOVED AND REPLACED BOLT IAW BAE FAX DJR/RJ022-96 AND 146 MM.
